Announcements

Call for Paper 2024

2024-04-23

Dear,

Lecturer, Researcher, Teacher, etc

We invite you to publish the research and development of mathematics in Sciencestatistics: Journal of Statistics, Probability, and Its Application in the period:

Vol. 2, No. 1, January 2024 [CLOSED]   Vol. 2, No. 2, July 2024, [OPEN], 1 papers still available
Deadline: July 25, 2024.

Please send your full paper (. * doc) via the Register/Login form.

Thank you
Sciencestatistics Editor

Indexing:

garuda1_(2).png       logo_glowne_1000_(2).png     Dimensions-logo2.pngBASE_index1.png

Read more about Call for Paper 2024

Current Issue

Vol. 2 No. 2 (2024): JULY (In Press - on going progress)

Sciencestatistics: Journal of Statistics, Probability, and Its Application is an Open Access journal in the field of statistical inference, experimental design and analysis, survey methods and analysis, research operations, data mining, statistical modeling, statistical updating, time series and econometrics, multivariate analysis, statistics education, simulation and modeling, numerical analysis, algebra, combinatorics, and applied mathematics.

ISSN (Electronic): 2963-9875 ISSN (Print): 2964-2884

Prefix DOI: 10.24127
Frequency: 2 issues per year January and July
Publisher: Universitas Muhammadiyah Metro 
Indexing:

garuda1_(2).png       logo_glowne_1000_(2).png     Dimensions-logo2.pngBASE_index1.png

Published: 2024-06-13
View All Issues